Jump to content

LazyPanda99

Newbie
  • Content Count

    7
  • Joined

  • Last visited

Everything posted by LazyPanda99

  1. I recently found out that the antidepressants weren't working because im bipolar.
  2. i've been on Lexapro for 7+ months and it took about 4 weeks for me to really start feeling it, but once it started working I felt great! So great i'd forgotten I had depression until I felt like shit and realized I hadn't taken my meds in 3 days because it just wasn't on my mind.
  3. I've noticed i'm super tired too. Usually I have insomnia but lately i've been napping throughout the day.
  4. That makes me feel better. My dose isn't as high, but I have the hardest time sleeping at night and staying still during the day.
  5. My doctor recently added Abilify to my 10mg of Lexapro and i'm nervous of the side effects. Can anyone tell me what to expect?
  6. I'm currently on 10mg of Lexapro and it's actually made me hornier, to the point where i'll spend hours mastrubating and end up late to work. I'd suggest trying the 10mg, and seeing what happens. If you find you can' orgasm you can always talk to your doctor and try lowering the dose/switching medications.
  7. I'm 21 and i've been taking antidepressants for a couple months. At first I was taking 5mg of Lexapro, but it was later upped to 10mg because I felt I needed the extra support. But i've noticed i'm stuck in a cycle of good weeks and bad weeks and i'm more prone to irritability and impulsive shopping than I was before. I've also been super horny on my "good weeks" to the point where i'll skip class or work because my body is screaming at me that I should orgasm just one more time (even if i've already came like 4-5 times.) Has anyone else experienced anything like this? Everywhere I look it says I should expect decreased sexual desires, but i'm experiencing the opposite.
×
×
  • Create New...